# SDR MWEA97604

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND LT OVERWING EMERG EXIT DOOR PAN CRACKED AT AFT LWR 8 STOP FIT.  MAINT REPAIRED IAW SRM 52-05 FIG 51.
